# SDR AALA202406111839

- Difficulty date: June 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 73,859 hours, 28,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING INBOARD TRAILING EDGE FLAP INBOARD DRIVE STRUT TRUNNION FORWARD AND AFT SIDES WORN BEYOND LIMITS. REPLACED TRUNNION PER CMM 57-52-23 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
